Liberalism, international terrorism, and democratic wars

Dunne, Tim (2009) Liberalism, international terrorism, and democratic wars. International Relations, 23 1: 107-114. doi:10.1177/0047117808104156

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Dunne, Tim
Title Liberalism, international terrorism, and democratic wars
Journal name International Relations   Check publisher's open access policy
ISSN 0047-1178
Publication date 2009-03
Sub-type Article (original research)
DOI 10.1177/0047117808104156
Volume 23
Issue 1
Start page 107
End page 114
Total pages 8
Place of publication London, U.K.
Publisher Sage Publications
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Political Science and International Studies Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Nov 2010, 09:15:34 EST